# SDR SIMA200626112

- Difficulty date: September 12, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED PREVIOUS REPAIR ON SEAT TRACK BL 18.3L AT STATION 298 WAS FOUND CORRODED.  REMOVED A 32.1 SECTION OF SEAT TRACK TO PREVIOUS REPAIR AND CLEANED THE AREA.  INSTALL U-BEAM AND TRACK.  REPAIR DONE IAW SAAB 340 SRM, SRM 72LKS 3079 REV 17, CHAPTER 53-70-60.  AIRCRAFT RETURNED TO SERVICE.  (M)
